# SDR GLBA2015032300506

- Difficulty date: March 23, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N195GL
- Make and model: Beech 1900D
- Aircraft serial: UE195
- Aircraft time: 38,048 hours, 47,560 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 238-248
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION MX FOUND 2 CRACKS IN THE LT FUSELAGE SKIN UNDER THE VORTEX GEN MOUNT AREA.  FWD SKIN CRACK IS .9" IN LENGTH AT FS 238.25, STRINGER 12L, & AFT SKIN CRACK IS 1.0" IN LENGTH AT FS 248.25, STRINGER 12L, CRACK 1.9" IN TOTAL LENGTH.  REPAIRED THE SKIN IAW EO 15-1900-53-005.     MAJOR REPAIR.
